O'Reilly logo

Stay ahead with the world's most comprehensive technology and business learning platform.

With Safari, you learn the way you learn best. Get unlimited access to videos, live online training, learning paths, books, tutorials, and more.

Start Free Trial

No credit card required

Bibliography

[biblio03_1] [1] P. J. Denning and J. P. Buzen, “The Operational analysis of queueing network models,” Computing Surveys, vol. 10, No. 3, September 1978, pp. 225-261.

[biblio03_2] [2] J. C. Little, “A Proof of the queueing formula L = λW,” Operations Research, vol. 9, 1961, pp. 383–387.

[biblio03_3] [3] R. R. Muntz and J. W. Wong, “Asymptotic properties of closed queuing network models,” Proc. 8th Princeton Conf. Information Sciences and Systems, 1974.

With Safari, you learn the way you learn best. Get unlimited access to videos, live online training, learning paths, books, interactive tutorials, and more.

Start Free Trial

No credit card required